Texas, 2016

Tornadoes and Flash Flooding in Texas, May 22, 2016

May 22, 2016 · NWS AMA · 34 events in 7 counties and zones

One of the most significant severe weather events of the 2016 severe weather season occurred on the 22nd and brought large hail, damaging winds and tornadoes to mainly the eastern Texas Panhandle. A supercell thunderstorm produced at least 6 tornadoes in southern Ochiltree County on the evening of May 22, 2016.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
34

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS AMA wrote it up.

One of the most significant severe weather events of the 2016 severe weather season occurred on the 22nd and brought large hail, damaging winds and tornadoes to mainly the eastern Texas Panhandle. A supercell thunderstorm produced at least 6 tornadoes in southern Ochiltree County on the evening of May 22, 2016. No damage was reported for the final two tornadoes east of Highway 70 in open country and these were not surveyed. Damage consisted of a destroyed barn, downed power lines, some tree damage, and several flipped pivot irrigation systems. Homes were narrowly missed on several occasions. the tornadoes exhibited odd motions that were not consistent with the motion of the storm which was turning right sharply during the event. Tow of the tornadoes were large and at least one large multivortex tornado occurred with this event. The storm's rear flank downdraft also produced significant damage across the area which included snapping numerous power poles along Highway 281.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before the first event at May 22, 1:12 PM CST, 1 hour 17 minutes earlier.

Area forecast discussion, May 22, 1:12 PM CST, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
212 PM CDT SUN MAY 22 2016

.Discussion...
See previously issued Mesoscale Discussion below for details on
today's severe weather threat. We will provide updates throughout the
afternoon based on trends in the observations and short term
guidance.

Challenges for this forecast package will be how far east dryline
mixes each day through mid week and severe potential ahead of it.
Upstream soundings across Central and southern Texas are quite deep
with moisture and without significant mean southwesterly flow it may
be difficult for the dryline to mix very far east. Model guidance
has consistently struggled with this all season. Furthermore, and
with this particular model bias aside, they have shifted slowly west
with low-level theta-e ridging/dryline over the last couple of days.
We have shifted thunderstorm chances westward accordingly and are
currently on the western edge of guidance with this forecast cycle.

Deep layer shear values taken at face value are not very impressive,
generally less than 25 knots, but models are also veered in low
levels behind the sharpening dryline they depict too far east.
Backed winds at the low levels east of the dryline yield at least 40
knots of effective bulk shear. Abundant low level moisture should
contribute to a strongly unstable air mass ahead of the dryline
during the afternoon with MLCAPE at least 2,500 J/KG and probably
higher. All modes of severe are possible. Heavy rain should still be
a threat.

Not much change was made to the forecast beyond Tuesday. Main upper
trough will approach Thursday and have added thunder to the far
eastern Panhandles. We may very well see a westward trend with low
level moisture/dryline again on Thursday putting more of the area at
risk, especially if the trough deepens/slows more than currently
depicted in the model guidance.

BRB

&&

Mesoscale Update... /Issued 1213 PM CDT SUN MAY 22 2016/
..Severe weather expected today...

* Synoptic Overview: This morning an upper-level low pressure system
  was spinning over southern Alberta and western Montana, with a
  pronounced ridge of high pressure aloft extending from Texas
  toward the Great Lakes. The Texas and Oklahoma Panhandles remain
  beneath southwesterly flow aloft between these features and just on
  the western periphery of the ridge. A northern stream jet maximum
  extends from Utah to the Dakotas, while the southern stream jet
  maximum is confined to northern Mexico and South Texas. The
  Panhandles remain under an area of diffluence between the jets, but
  300mb winds will be at a relative minimum across this region today.
  Water vapor imagery showed the remains of yesterday's convection
  being swept eastward by that shortwave and hints of a few other
  shortwaves rounding the upper low and traversing the Rockies. The
  overall upper-level support will be somewhat limited today due to
  the lack of direct influence from an upper-level jet and the fact
  that passing shortwaves are not expected to be very deep or extend
  very far southeast into our area. At the surface a surface low will
  deepen over eastern Colorado, and a dryline will tighten up
  extending to its south through the length of West Texas.
  Thunderstorms (some of which will be severe) are expected to
  develop along much of the dryline this afternoon and evening.

* Mesoscale: With the deepening surface low over Colorado, we expect
  the dryline to hang back across far western portions of the Texas
  and Oklahoma Panhandles - likely extending from near Boise City to
  Hereford by the late afternoon. In response to the developing
  surface low and dryline, expect low-level winds to back more from
  the southeast as the afternoon progresses. This will aid in low-
  level convergence near the dryline and keep low to mid 60s
  dewpoints in place across most of the Panhandles. Low and mid-level
  clouds are breaking up across the area, with temperatures quickly
  climbing into the 80s. Model guidance suggests that a combination
  of mid-80s temps and low-to-mid 60s dewpoints will lead to a narrow
  corridor of MLCAPE values approaching 3000-4000 J/kg near and just
  east of the dryline. Steep mid-level lapse rates of 8 to 9 C/km
  also expected east of the dryline. Any thunderstorms developing
  near this area will have the chance to rapidly intensify. Deep
  layer shear will be on the marginal side (only around 30-35 kts of
  0-6km shear) during the afternoon and evening but will be
  perpendicular to the dryline, suggesting a weakly organized storm
  mode with a few supercells possible. Increasing low-level wind
  shear by late evening does indicate at least some threat for
  isolated tornadoes, though lack of upper-level support means these
  should be short lived. Storm motion should be to the northeast at
  around 25 kts, though right-moving supercells would have a slower
  ENE trajectory similar to yesterday's storms.

* Threats: With such a high potential for instability, large hail to
  the size of baseballs and damaging wind gusts will be the primary
  hazards. Increasing low-level wind shear near sunset will also
  allow for a brief window when isolated tornadoes will be possible.
  Slow storm motions for the strongest storms and recent rainfall
  over portions of the threat area mean that localized flooding and
  flash flooding will be possible as well.

* Timing & Location: Though there is some slight uncertainty on just
  how far east the dryline will develop this afternoon, confidence is
  fairly high that it will set up between the TX/NM state line and an
  Amarillo-to-Guymon line. The greatest threat for severe weather
  will be for central portions of the Texas and Oklahoma Panhandles.
  Timing for storm initiation is expected to be around 2 to 4 pm this
  afternoon, with storm severity and coverage decreasing by midnight.

NF

&&

.Preliminary Point Temps/Pops...
Amarillo TX                65  87  60  89  57 /  60  30  20  20  20
Beaver OK                  67  89  63  91  59 /  50  30  40  20  20
Boise City OK              58  85  53  86  52 /  30  10  10  10   5
Borger TX                  68  89  63  91  60 /  60  30  30  20  20
Boys Ranch TX              63  89  58  91  56 /  50  20  20  20  10
Canyon TX                  64  88  60  90  56 /  60  30  20  20  20
Clarendon TX               66  87  64  90  59 /  60  40  40  20  30
Dalhart TX                 59  87  53  88  52 /  40  10  10  10   5
Guymon OK                  64  87  58  90  55 /  60  20  20  10  10
Hereford TX                64  89  57  90  56 /  50  20  20  20  10
Lipscomb TX                67  87  65  90  61 /  40  40  40  20  20
Pampa TX                   67  86  63  89  59 /  60  30  40  20  30
Shamrock TX                67  85  66  89  61 /  40  40  40  40  40
Wellington TX              68  87  66  90  62 /  40  40  40  40  40

&&

.AMA Watches/Warnings/Advisories...
TX...NONE.
OK...NONE.

&&

6/17
Hazardous weather outlook, May 22, 1:21 PM CST, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
221 PM CDT SUN MAY 22 2016

OKZ001>003-TXZ001>020-230730-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
221 PM CDT SUN MAY 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE OKLAHOMA AND TEXAS
PANHANDLES THIS AFTERNOON. SEVERE THUNDERSTORMS ARE POSSIBLE WITH
LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY HAZARDS. ISOLATED
TORNADOES ARE ALSO A POSSIBILITY. HEAVY RAINFALL WITH SLOW MOVING
STORMS COULD CAUSE FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ISOLATED TO SCATTERED THUNDERSTORMS MAY FORM ACROSS APPROXIMATELY THE
EASTERN HALF OF THE TEXAS AND OKLAHOMA PANHANDLES MONDAY AFTERNOON
AND CONTINUE MONDAY EVENING. THUNDERSTORMS ARE AGAIN POSSIBLE
TUESDAY AFTERNOON AND EVENING ACROSS MAINLY THE EASTERN TEXAS AND
OKLAHOMA PANHANDLES. SOME OF THESE STORMS COULD BECOME SEVERE ON
TUESDAY AS WELL.

THUNDERSTORMS ARE POSSIBLE ACROSS THE FAR EASTERN TEXAS AND OKLAHOMA
PANHANDLES THURSDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. SPOTTER
GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE OKLAHOMA AND
TEXAS PANHANDLES SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS AND
BE PREPARED FOR POSSIBLE ACTIVATION MONDAY AND TUESDAY.

The radar

The Amarillo radar (KAMA), 115 km away, was scanning. The volume nearest the first event began at 20:26 UTC.

Open the radar archive at this moment

Event by event

19 hail, 8 tornado, 4 thunderstorm wind, 3 flash flood. Local standard time, as filed.

Hail, Dallam

When
May 22, 2:29 PM CST
Where
Dallam County, 3.63 mi SSW of Chamberlain
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
36.080, -102.440

Nickel to quarter size hail fell 4 miles east-northeast of Dalhart.

Hail, Donley

When
May 22, 2:51 PM CST
Where
Donley County, 1.83 mi ENE of Ashtola
Measured
2 in hail
Reported by
Storm Chaser
Coordinates
35.010, -101.040

Hail larger than golf balls was reported 7 miles west of Greenbelt Lake at Highway 287 and County Road 3.

Hail, Carson

When
May 22, 3:01 PM CST
Where
Carson County, 0.56 mi W of Groom
Measured
1 in hail
Reported by
Public
Coordinates
35.200, -101.110

Quarter size hail fell in Groom.

Hail, Hansford

When
May 22, 3:10 PM CST
Where
Hansford County, 9.52 mi E of Morse
Measured
2 in hail
Reported by
Storm Chaser
Coordinates
36.060, -101.310

Two inch hailstones that had fallen were found by a storm chaser 9 miles east of Morse.

Hail, Donley

When
May 22, 3:18 PM CST
Where
Donley County, 2.27 mi E of Clarendon
Measured
1 in hail
Reported by
Fire Department/Rescue
Coordinates
34.930, -100.860

Quarter size hail fell 2 miles east-southeast of Clarendon. This was the first of two storms that brought large hail to the Clarendon area.

Hail, Hansford

When
May 22, 3:35 PM CST
Where
Hansford County, 4.87 mi S of Spearman
Measured
1 in hail
Reported by
Public
Coordinates
36.130, -101.190

Quarter size hail was reported 5 miles south of Spearman.

Hail, Gray

When
May 22, 3:49 PM CST
Where
Gray County, 1.49 mi NNE of Pampa
Measured
1 in hail
Reported by
Public
Coordinates
35.550, -100.960

Quarter size hail fell in Pampa.

Hail, Gray

When
May 22, 3:49 PM CST
Where
Gray County, 2.15 mi NNE of Pampa
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
35.560, -100.960

Up to quarter size hail was reported on the north side of Pampa.

Hail, Donley

When
May 22, 3:51 PM CST
Where
Donley County, 5.13 mi E of Jericho
Measured
0.75 in hail
Reported by
Storm Chaser
Coordinates
35.180, -100.830

Penny size hail fell 4 miles southeast of Lake McClellan.

Hail, Donley

When
May 22, 4:10 PM CST
Where
Donley County, 1.83 mi ENE of Howardwick
Measured
1 in hail
Reported by
Broadcast Media
Coordinates
35.080, -100.890

Quarter size hail fell on Highway 70 10 miles north of Clarendon.

Thunderstorm Wind, Roberts

When
May 22, 4:21 PM CST
Where
Roberts County, 18.75 mi NNW of Codman
Measured
55 kt (63 mph) estimated gust
Reported by
Public
Coordinates
35.890, -100.880

Approximately 19 miles north of Miami, branches were reported to be broken off trees across a wide area along Highway 70.

Hail, Donley

When
May 22, 4:30 PM CST
Where
Donley County, 0.89 mi SE of Howardwick
Measured
1.75 in hail
Reported by
Storm Chaser
Coordinates
35.060, -100.910

Golf ball size hail was reported south of Clarendon College.

Tornado, Donley

When
May 22, 4:30 PM CST to 4:31 PM CST
Where
Donley County, 1.35 mi WSW of Howardwick to 1.68 mi WSW of Howardwick
Rating
EF0
Path length
0.36 mi
Path width
25 yd
Reported by
NWS Storm Survey
Coordinates
35.062, -100.942

This was the first of two tornadoes that developed from the same supercell near Howardwick. The tornado motion was somewhat unusual as it moved toward the west. Damage from this short track small tornado included broken limbs, 1-3 inches in diameter. Damage was consistent with EF-0 with estimated peak wind of 80 mph.

Thunderstorm Wind, Hansford

When
May 22, 4:37 PM CST
Where
Hansford County, 0.89 mi SE of Spearman
Measured
56 kt (64 mph) measured gust
Reported by
Broadcast Media
Coordinates
36.190, -101.190

A 64 mph wind gust was measured by the KVII Schoolnet site located 1 mile south-southeast of Spearman.

Hail, Ochiltree

When
May 22, 4:38 PM CST
Where
Ochiltree County, 7.68 mi S of Farnsworth
Measured
1.75 in hail
Reported by
Storm Chaser
Coordinates
36.170, -100.950

Storm chasers measured golf ball size hail was reported 9 miles southeast of Waka. Most of the hail was quarter to half dollar size.

Tornado, Donley

When
May 22, 4:39 PM CST to 4:48 PM CST
Where
Donley County, 1.9 mi WSW of Howardwick to 2.2 mi W of Howardwick
Rating
EF1
Path length
1.05 mi
Path width
75 yd
Reported by
NWS Storm Survey
Coordinates
35.062, -100.952

This was the second of two tornadoes that developed from the same supercell near Howardwick. The tornado motion was somewhat unusual as it moved toward the northwest. Damage from this tornado included broken limbs, trees uprooted, and a power pole was broken at rotten base. This tornado was rated an EF-1 with an estimated peak wind of 94 mph.

Hail, Ochiltree

When
May 22, 5:02 PM CST
Where
Ochiltree County, 13.86 mi S of Waka
Measured
1.25 in hail
Reported by
Storm Chaser
Coordinates
36.080, -101.030

Half dollar size hail was reported 12 miles southeast of Spearman.

Hail, Donley

When
May 22, 5:08 PM CST
Where
Donley County, 2.15 mi SSE of Howardwick
Measured
1 in hail
Reported by
Storm Chaser
Coordinates
35.040, -100.910

Quarter size hail was reported in Howardwick.

Hail, Hansford

When
May 22, 5:11 PM CST
Where
Hansford County, 6.13 mi E of Spearman
Measured
1 in hail
Reported by
Public
Coordinates
36.200, -101.090

Quarter size hail fell on Highway 759 6 miles east of Spearman.

Hail, Donley

When
May 22, 5:30 PM CST
Where
Donley County, 0.57 mi E of Clarendon
Measured
1.75 in hail
Reported by
Storm Chaser
Coordinates
34.930, -100.890

Half dollar size hail was reported in Clarendon.

Hail, Donley

When
May 22, 5:31 PM CST
Where
Donley County, 0.89 mi NE of Clarendon
Measured
2.5 in hail
Reported by
Fire Department/Rescue
Coordinates
34.940, -100.890

Tennis ball size hail was reported in Clarendon.

Hail, Donley

When
May 22, 5:33 PM CST
Where
Donley County, 5.02 mi SE of Ashtola
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
34.940, -101.020

Golf ball size hail was reported 7 miles west of Clarendon.

Flash Flood, Hansford

When
May 22, 5:39 PM CST to 6:30 PM CST
Where
Hansford County, 7.91 mi SSE of Spearman to 9.33 mi SE of Spearman
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
36.104, -101.124

A creek in the area overflowed its banks resulting in flooding of croplands and residential basements.

Tornado, Ochiltree

When
May 22, 5:44 PM CST to 5:51 PM CST
Where
Ochiltree County, 10.64 mi S of Farnsworth to 11.68 mi S of Farnsworth
Rating
EF0
Path length
2.5 mi
Path width
75 yd
Reported by
NWS Storm Survey
Coordinates
36.126, -100.978

This tornado moved across open fields. The only damage was to a pivot irrigation system. Damage was consistent with EF-0 with estimated peak winds of 80 mph.

Thunderstorm Wind, Ochiltree

When
May 22, 5:45 PM CST
Where
Ochiltree County, 12.44 mi S of Farnsworth
Measured
56 kt (64 mph) estimated gust
Reported by
Storm Chaser
Coordinates
36.100, -100.970

Telephone poles were reported down on FM 281 about 13 miles south-southeast of Waka.

Tornado, Ochiltree

When
May 22, 5:57 PM CST to 6:05 PM CST
Where
Ochiltree County, 10.38 mi SSE of Farnsworth to 11.5 mi SSE of Farnsworth
Rating
EF1
Path length
1.5 mi
Path width
500 yd
Reported by
NWS Storm Survey
Coordinates
36.134, -100.926

This was the second tornado from this supercell. The tornado was well documented by chasers as it moved around the main storm rotation creating a U-shaped track which was perpendicular to the storm motion at times. The tornado destroyed a barn, damaged power lines and two large sections of pivot irrigation as it narrowly missed a farm house. The tornado stalled at the end of the track and become an impressive multi-vortex tornado which stayed in nearly the same location for several minutes. The damage was consistent with EF-1 damage, with estimated peak winds 100 mph, however it should be noted the tornado did not hit any targets that would allow for a higher rating.

Tornado, Ochiltree

When
May 22, 6:04 PM CST to 6:07 PM CST
Where
Ochiltree County, 9.52 mi SSE of Farnsworth to 10 mi SSE of Farnsworth
Rating
EF1
Path length
1.5 mi
Path width
400 yd
Reported by
NWS Storm Survey
Coordinates
36.154, -100.902

This tornado snapped trees, damaged power lines and flipped pivot irrigation systems. This large tornado was briefly visible in the background of storm chaser video of the tornado to the southwest as it dissipated. Once again, this tornado occurred in an area with few targets, but what damage that did occur was consistent with EF-1 with estimated peak winds of 95 mph.

Tornado, Ochiltree

When
May 22, 6:15 PM CST to 6:20 PM CST
Where
Ochiltree County, 10.95 mi SSE of Farnsworth to 11.28 mi SE of Farnsworth
Rating
EF1
Path length
2.4 mi
Path width
75 yd
Reported by
NWS Storm Survey
Coordinates
36.147, -100.864

Damage from this tornado included snapped tree trunks, damaged power poles, and flipped pivot irrigation systems. This damage is consistent with EF-1, with peak winds of 95 mph although few targets where hit. Similar to other tornadoes with this event, the track exhibited significant curvature following a counter-clockwise path.

Flash Flood, Ochiltree

When
May 22, 6:30 PM CST to 7:30 PM CST
Where
Ochiltree County, 7.86 mi E of Farnsworth to 9.12 mi ESE of Farnsworth
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
36.260, -100.831

Water was reported to be over the bridge on Highway 70 at Wolf Creek.

Tornado, Ochiltree

When
May 22, 6:49 PM CST to 6:51 PM CST
Where
Ochiltree County, 15.64 mi SE of Farnsworth to 15.9 mi SE of Farnsworth
Rating
EFU
Path length
0.25 mi
Path width
50 yd
Reported by
Storm Chaser
Coordinates
36.100, -100.800

Chaser reported cone tornado on ground from 749 to 751 pm. Tornado was near Highway 281 and was viewed from the east looking back to the west at storm. The tornado moved across open grasslands and no damage occurred, therefore a rating was possible.

Thunderstorm Wind, Ochiltree

When
May 22, 7:27 PM CST
Where
Ochiltree County, 3.45 mi S of Perryton
Measured
56 kt (64 mph) estimated gust
Reported by
Public
Coordinates
36.350, -100.800

Damage to farming sprinkler system was reported 3 miles south of Perryton.

Hail, Ochiltree

When
May 22, 7:39 PM CST
Where
Ochiltree County, 0.69 mi S of Perryton
Measured
0.88 in hail
Reported by
Law Enforcement
Coordinates
36.390, -100.800

Nickel size hail was reported in Perryton.

Tornado, Ochiltree

When
May 22, 7:45 PM CST to 7:46 PM CST
Where
Ochiltree County, 25.38 mi SSE of Perryton Muni Arpt
Rating
EF0
Path length
0.1 mi
Path width
50 yd
Reported by
Storm Chaser
Coordinates
36.070, -100.550

Cone tornado reported which quickly became rain wrapped. No damage was observed do to location in open grasslands and therefore a rating is not possible with this tornado.

Flash Flood, Donley

When
May 22, 8:31 PM CST to 9:31 PM CST
Where
Donley County, 2.47 mi W of Giles to 4.53 mi SW of Giles
Cause
Heavy Rain
Reported by
Public
Coordinates
34.823, -100.573

Running water was reported along the sides of U.S. Highway 287. Local county roads were impassible due to flowing water. This occurred after an estimated 4 to 6 inches of rain fell in the area.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2016Every state in 2016This day in weather historyThe tornado archive for Texas, 2016Warnings in Texas, May 2016

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 636449, 636450, 636453, 636452, 636467, 636451, 636456, 636466, 636454, 636457, 636474, 636462, 637038, 636471, 636458, 635464, 636459, 636465, 636461, 636464, 636463, 636470, 637066, 637048, 636472, 637059, 637062, 637063, 637068, 643230, 636473, 636469, 643242, 637071.